Increasing levadopa/carbidopa

Increasing levadopa/carbidopa

I am at a fork in the road.

I ahve been on 10/100 mg levodopa/carbidoap four time a day for 6 years.

It has been working pretty well, but now the symptoms are increasing.

Should I increase the levodopa/carbidosa dose or try a natural remedy instead?

If so, then which one?

I have a drawer full of supplements. Most of the time I forget what they are for. I am in the process of goggeling them and printing the use of them. That will go in the drawer with the supplements.

I get more great suggestions and cheering on from this group than anywhere also. I want to thank you with all my heart :)

Bailey from Texas, than you for your post on constipation and cold toes!!

That helped a lot!!

20 Replies

oldestnewest
  • For me your current dose is small. I take 1 50/200 ext release and 2 25/100 6 times a day every 4 hours including 1 am in the morning. So based on what i take i would increase the amount you are taking.

    I am 6 ft 2 and 220 pounds but i do not know if size matters. I am in my 11th year of pd.

  • Good advice. Judy

  • says increase dose

  • Your issue is discussed, on youtube video, "Interview with authors of Go0dbye Parkinsons, Hello Life".

    BillDavid

  • BillDavid

    Thank you!! Great information!!

    Blessings from Eva :)

  • I currently take 25/100 mg carbidopa/levodopa 3 times daily along with 1.5 mg of Pramepexiole 3 times daily and my symptoms are under control. My dr increased carbidopa / levodopa to 4 times daily once and my tremors increased so bad I decreased the dosage and everything went back to normal.

  • Talk to your dr. I can't deal with supplements as well as others. I give them a lot of credit. Sometimes the scripts are just easier. You may need an increase but there will be an adjustment period like any other med. good luck and be well. Judy

  • Littlerody

    I don't deal well with supplements either.

    Blessings, Eva :)

  • I've been on C/L 25/100 for years and it does pretty well - 4 times a day.

  • I told my doctor about a half hour after I take my sinemet, my right foot curls up and becomes rigid. I was thinking my dose was too high, but she said there's no way the C/L spurs dystonia. BTW it subsides about two or three hours after it appears. ???

  • I had a somewhat similar experience about a year ago when my neuro increased my levodopa dose.

    About half an hour after taking the new dose my right foot would arch up and then go flat again. It would do this repeatedly for about an hour. I called it dystonia but my neuro called it dyskinesia. In the end we agreed to call it dystonic dyskinesia.

    I got rid of it by halving my levodopa dose and taking it twice as often. I now take half a Madopar 100/25 six times a day, instead of one Madopar 100/25 three times a day.

  • Ha! I knew it.

  • If you Google "levodopa peak-dose dystonia" you should get something that you can print out and give to your doctor.

  • jeffreyn

    Thank you, I sure will :)

    Please enjoy your day :)

    Blessings from Eva

  • Tell your neurologist you need Botox in your foot and that toe curling will go away

  • Ha! Bless you.

  • Beckey

    It is a very strange condition we have, isn't it???

  • YES!

  • Beckey

    Enjoy your day Becky :)

    Much love from Eva :)

  • You too, dear Eva.

You may also like...